# SDR P2EA00313

- Difficulty date: October 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE FAX CABIN FLOORBEAM UPPER SURFACE AT BS 947 LBL45 WITH CORROSION LEVEL 2.  REPAIRED THE PAX CABIN FLOORBEAM UPPER SURFACE AT BS947 LBL 45 IAW BOEING FAX COO-SJO-00-01194H DATED OCT 19, 2000 AND COOPESA EA#COO-3-53-636-00 DATED OCT 20, 2000 DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER B.R.FRAKES DESIGNATION DERY 635184-NM
